# SDR TRAX200800609

- Difficulty date: May 7, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 8,838 hours, 7,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR EXTERIOR HANDLE IS CRACKED AND THE FLAP HANDLE IS BENT. REMOVED AND REPLACED CRACKED PAX DOOR OUTER HANDLE WITH A NEW SERVICEABLE OUTER HANDLE IAW BOMBARDIER SB 601R-52-119 REV. A.  REMOVED AND REPLACED BENT/CRACKED PAX DOOR OUTER HANDLE FLAP WITH A NEW SERVICEABLE FLAP IAW SRM 51-42-06. . OPS TEST DUE AND PAIN REQUIRED. PAINTED HANDLE ON PAX DOOR TO MATCH COLOR SCHEME IAW SRM 51-25-01.  OPS TEST DUE. PERFORMED OPS TEST OF THE PAX DOOR OUTER HANDLE IAW AMM 52-11-03-710-802. OPS CHECK IS GOOD AT THIS TIME. (A)
